# SDR SPAA9800030

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 904
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP TASK C53-208-01, S27L WAS FOUND CORRODED BEYOND SRM LIMITS AT BS 904.  THE STRINGER SECTIONS WERE REPLACED BETWEEN BS 881 AND BS 933 PER SRM 51-10-2, 51-30-0 AND 53-10-3 FIG 1.
